# SDR UPS01437344

- Difficulty date: November 30, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 2612 · Fire Detection
- Part: Lanyard
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT COCKPIT SMOKE EVAC HANDLE.  LANYARD FOR SEXTON HANDLE FELL OFF.  RE-INSTALLED LANYARD CHECK GOOD.
